On paranormed type $p$-absolutely summable uncertain sequence spaces defined by Orlicz functions
Commun. Korean Math. Soc. 2021 Vol. 36, No. 1, 121-134
Published online November 17, 2020
Printed January 31, 2021
Pankaj Kumar Nath, Binod Chandra Tripathy
Pandit Deendayal Upadhyaya Adarsha Mahavidyalaya; Suryamaninagar; Agartala-799022
Abstract : In this paper we introduce the notion of paranormed \linebreak $p$-absolutely convergent and paranormed Ces\'ro summable sequences of complex uncertain variables with respect to measure, mean, distribution etc. defined by on Orlicz function. We have established some relationships among these notions as well as with other classes of complex uncertain variables.
Keywords : Complex uncertain variable, uncertainty distribution, uncertain sequence, $p$-absolutely convergence, Orlicz function, paranorm, Ces\'aro mean
MSC numbers : Primary 60B10, 60B12, 60F05, 60F17, 40A05, 40A35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd